# SDR QMLA2022FA0000446

- Difficulty date: August 11, 2022
- Submitted: August 11, 2022
- Operation: General aviation
- Aircraft: N551QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0151
- Aircraft time: 4,225 hours, 2,745 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Doubler
- Part number: 693123529
- Condition: Damaged
- Location: Zone 300
- Part time: 4,225 hours, 2,745 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN ACCESS PANEL 341CR FASTENER HOLE DAMAGED REF ENGINEERING MEMO DQ35850M1 DATED 8/8/2022
